# SDR UALA2011020700639

- Difficulty date: February 7, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 82,470 hours, 13,329 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: 353
- Condition: Defective
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 WINDOW FOUND TO BE DEFECTIVE WHEN WE ATTEMPTED TO CONNECT HARNESS AT J2 AND J3 TERMINAL BLOCK,  REMOVED CAPTAIN'S NR 1 WINDOW AND INSTALLED NEW NR 1 WINDOW.  ACCOMPLISHED FIRST TORQUE OF WINDOW BOLTS 05:00. SECOND TORQUE TO BE ACCOMPLISHED 08:00 IAW MM.   COMPLETED INSTALLATION OF NR 1 WINDSHIELD.  OPS CHECKS GOOD.
